# SDR SWAA2022030341173

- Difficulty date: February 25, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 59,675 hours, 34,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS MULTIPLE DAMAGED FASTENER HOLES. HOLES AT LOCATIONS 10; 12; 18 HAVE NO COUNTER SINK MATERIAL LEFT; AND ENTIRE SCREW HEAD PASSES THROUGH THE HOLE. HOLES AT LOCATIONS 2;3;7;9;11;13;14;15;16; 19;20;22;26;31;32;33;34;36 AND 38 ARE ELONGATED WITH DELAMINATON ON THE INSIDE OF PANEL AROUND THE HOLES. / REMOVED & REPLACED 193B PANEL PER 20-50-01 S.O.P.M & S.I.P. REFERENCE NON-ROUTINE D367932.
